Advertisement

Ukrainian Mathematical Journal

, Volume 62, Issue 6, pp 993–996 | Cite as

On a spherical code in the space of spherical harmonics

  • A. V. Bondarenko
Article

We propose a new method for the construction of new “nice” configurations of vectors on the unit sphere S d with the use of spaces of spherical harmonics.

Keywords

Unit Sphere Spherical Harmonic Fixed Point Theorem Sphere Packing Harmonic Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. H. Conway and N. J. A. Sloane, Sphere Packings, Lattices and Groups, Springer, New York (1999).Google Scholar
  2. 2.
    H. Cohn and A. Kumar, “Universally optimal distribution of points on spheres,” J. Amer. Math. Soc., 20, 99–148 (2007).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    A. Bondarenko and M. Viazovska, “Spherical designs via Brouwer fixed point theorem,” SIAM J. Discrete Math., 24, 207–217 (2010).CrossRefMathSciNetGoogle Scholar
  4. 4.
    H. N. Mhaskar, F. J. Narcowich, and J. D. Ward, “Spherical Marcinkiewich–Zygmund inequalities and positive quadrature,” Math. Comp., 70, 1113–1130 (2000).CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  • A. V. Bondarenko
    • 1
  1. 1.Shevchenko Kiev National UniversityKievUkraine

Personalised recommendations